# SDR QXEA2012102401339

- Difficulty date: October 24, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Arm
- Condition: Scratched
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG AFT DOORS FORWARD HINGE ARMS HAVE SCRATCHES.  BLENDED DAMAGE IAW SRM 52-81-10-02-02.  DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 51-14-00-02-01.  CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-06-910-801 PT1.  MATERIAL LOSS ON HINGE ARE .012, FOUND TO BE IN LIMITS IAW RD 8/4-54-1053.  ROTO PEENED IAW RD 8/4-54-1053. ALODINED, PRIMED AND PAINTED IAW SRM 51-25-15-02-01.  COMPLIED WITH HORIZON TC RD 8/4-54-1053.
